Estimates on the Bergman Kernels in a Tangential Direction on Pseudoconvex Domains in
Sanghyun Cho
Abstract and Applied Analysis, 2018, vol. 2018, 1-13
Abstract:
Let be a smoothly bounded pseudoconvex domain in and assume that where , the boundary of . Then we get optimal estimates of the Bergman kernel function along some “almost tangential curve†.
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/5360857.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/5360857.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5360857
DOI: 10.1155/2018/5360857
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().